How To Replace The Lost Tuberculosis Drug So That Treatment Is Not Repeated From The Start?

Illustration of How To Replace The Lost Tuberculosis Drug So That Treatment Is Not Repeated From The Start?
Illustration: How To Replace The Lost Tuberculosis Drug So That Treatment Is Not Repeated From The Start? researchgate.net

In the morning I want to ask my child, the verdict of getting sick by tuberculosis is right when taking phase 1 medicine is safe. Now, in the second phase yesterday, I took automatic spilled medicine from another medicine. The question is whether when I control it, I will tell the doctor, ask for a change of the spilled medicine. Or what is the solution so that my child does not repeat from the beginning of taking medication because there is one drug that spills

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Tuberculosis is a disease caused by the bacterium Mycobacterium tuberculosis and can attack various organs in the body, such as bones, breasts, intestines, and brain, although the most common is the lung. Symptoms caused by this disease vary depending on the organ that is attacked, but the most often are fever, cough, weight loss and cold sweat at night for no apparent reason.


There are various factors that can increase a person's risk of being infected with this bacterium, including:

Children or elderly
Having low endurance
Being at home or in frequent contact with tuberculosis sufferers
Smoking, both active and passive
People who live in dense and slums
Lack of circulation and no entry of the sun into the room at home
Drug users


For each patient, the treatment is in the form of administering drugs that must be consumed routinely for at least 6 months, with the composition of the drug which can differ depending on the phase they are experiencing. In the case of your child, we feel it will be safer for you to directly consult the doctor who treats him regarding spilled medicine rather than initiating his own initiative and waiting for the next control, even though in the end it is proven that what you are doing is right.


This is because the inappropriate use of drugs in tuberculosis patients has the potential to make sufferers more difficult to cure and the bacteria that infect them become stronger and more resistant to drugs. This loss is not only for the sufferer directly, but also indirectly to other people around him who also have the potential to contract the bacteria. By explaining the problem directly to the doctor who treats your child, misunderstandings can be avoided, and your child will get the best treatment again.


Meanwhile, avoid your child from being sick, teach him not to spit carelessly and cover his mouth and nose when coughing or sneezing, and keep his distance or wear a mask if he has a younger brother or sister with a relatively not so distant age. So, hopefully answering your question.

: by

Related Question

How To Reduce Hematocrit Levels In The Blood?

How To Reduce Hematocrit Levels In The Blood?

(1 year ago)

how to reduce high hematocrit and with dietary patterns how doctor, please explain, thank you in advance....

How To Handle An Abscess In A Breast That Has Broken?

How To Handle An Abscess In A Breast That Has Broken?

(12 months ago)

I have a breast abscess r nThere are two places on the right side of the nipple and under the nipple r nNow it has broken and the pus does not stop * r nWhat do I clean the spah pu...

Sperm Deposition Between The Penis Because It Does Not Wash The Penis?

Sperm Deposition Between The Penis Because It Does Not Wash The Penis?

(1 year ago)

Ma, ask me, often ejaculation during ejaculation I never wash my penis, a few days later I check my penis there is sperm deposits between my penis, is that normal?...

Leave a Reply

Your email address will not be published. Required fields are marked *